# SDR HEEA094159

- Difficulty date: April 3, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 17,282 hours
- Engine: Allsn 250C30
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Leaking
- Location: Drive Shaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC LIGHT ILLUMINATED DURING CRUISE FLIGHT FOLLOWED BY FLUCTUATING PRESSURE.  SHUT DOWN NR 1 HYDRAULIC SYSTEM.  MAINTENANCE FOUND NR 1 HYDRAULIC PUMP DRIVE SHAFT SEAL LEAKING AND NR 1 HYDRAULIC PUMP PRESSURE HOSE RUPTURED.  REPLACED NR 1 HYDRAULIC PUMP PRESSURE HOSE P/N SS48C2C163000.
